# SDR QXEA200601891

- Difficulty date: June 17, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,396 hours, 12,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - RIGHT WING STRESS PANEL NR 623AT MATING SURFACE AROUND FASTENER HOLES HAS PITTING CORROSION.  REPAIRED IAW RD 8/4-57-441.
